# SDR AU960310

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601008
- Condition: Collapsed
- Location: Starter-Generato
- Component: Lucas, STARTERGENE
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN STARTER/GENERATOR REAR BEARING COLLAPSED -  INTERNAL DAMAGE TO STARTER/GENERATOR - AIR DUCT DAMAGED BY COOLING FAN
